# SDR EE4Y2025040622136

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,168 hours, 26,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGAINT TASK ACCOMPLISHMENT TASK A32X-53-260-003 UPPER FUSELAGE AFT PAX CABIN/CREW ENTRY DOOR, FR68 LH DOOR STOP FITTING # 1 LOWER INBOARD HOLE WITH CRACK WAS FOUND.PERFORMED PERMANENT REPAIR ON FUSELAGE FRAME SECTION AT FR68 LH STOP FITTING # 1 IAW A320 SRM TASK 53-41-12-300-011 PARAG 2A FIG 008 REV 150 DATED 08/01/2024. COOPESA EO # COO-EO-2025-21721-R00. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q008 ITEM 2-54.
